Skip to content

A diagnostic challenge: acute generalized exanthematous pustulosis or pustular psoriasis due to terbinafine

A diagnostic challenge: acute generalized exanthematous pustulosis or pustular psoriasis due to terbinafine 1

Clin Exp Dermatol. 2012 Dec;37(8):919. doi: 10.1111/j.1365-2230.2012.04407.x. Epub 2012 Jun 8. A diagnostic challenge: acute generalized exanthematous pustulosis or pustular psoriasis due to terbinafine: comment. Walsh S, Creamer D. Publication A diagnostic challenge: acute generalized exanthematous pustulosis or pustular psoriasis due to terbinafine: comment. Official Full-Text Publication: Acute generalized exanthematous pustulosis x Von Zumbusch’s pustular psoriasis: A diagnostic challenge in a psoriatic patient on ResearchGate, the professional network for scientists.

A diagnostic challenge: acute generalized exanthematous pustulosis or pustular psoriasis due to terbinafine 2A diagnostic challenge: acute generalized exanthematous pustulosis or pustular psoriasis due to terbinafine. 2012Jan. A diagnostic challenge: acute generalized exanthematous pustulosis or pustular psoriasis due to terbinafine. Clin. Generalized annular pustular psoriasis is a less acute presentation of GPP in which patients develop widespread annular or figurate erythematous plaques studded by pustules. A diagnostic challenge: acute generalized exanthematous pustulosis or pustular psoriasis due to terbinafine. Clin Exp Dermatol 2012; 37:24. A diagnostic challenge: Acute generalized exanthematous pustulosis or pustular psoriasis due to terbinafine. Clin Exp Dermatol 2012;37:24-7.

Acute generalized exanthematous pustulosis (AGEP) is an acute pustular eruption characterized by widespread nonfollicular sterile pustules. Pustular psoriasis induced by terbinafine: differential diagnosis from acute generalized exanthematous pustulosis. A diagnostic challenge: acute generalized exanthematous pustulosis or pustular psoriasis due to terbinafine. Development of pustular eruptions in patient with plaque psoriasis raises the differential diagnosis of AGEP versus pustular psoriasis of the Von Zumbusch type. A diagnostic challenge: Acute generalized exanthematous pustulosis or pustular psoriasis due to terbinafine.

A Diagnostic Challenge: Acute Generalized Exanthematous Pustulosis Or Pustular Psoriasis Due To Terbinafine

Two cases of acute generalized exanthematous pustulosis related to oral terbinafine and an analysis of the clinical reaction pattern. Additionally, distinguishing the characteristics of AGEP from those associated with toxic epidermal necrolysis, Stevens-Johnson syndrome, and generalized pustular psoriasis allows for prompt dermatologic evaluation, accurate diagnosis, and appropriate treatment. A 52-year-old woman, without a history of psoriasis, developed a widespread, sterile pustular eruption on the trunk and extremities 2 days after subcutaneous injection of dexamethasone solution. To our knowledge, acute generalized exanthematous pustulosis due to corticosteroid has not been previously reported. We report a terbinafine-induced AGEP in a 68-year-old male confirmed by lymphocyte stimulation in vitro, and review the published cases induced by antimycotic drugs with special emphasis on terbinafine-triggered cases. A dermatology consult was obtained and suggested a diagnosis of AGEP, which a biopsy confirmed. Pustular psoriasis is an uncommon form of psoriasis consisting of widespread pustules on an erythematous background, as shown in the image below. Acute generalized exanthematous pustulosis (AGEP): Characterized by a widespread rash evolving into pustules, AGEP is associated with a prescribed drug in over 90 of cases. Acute generalized exanthematous pustulosis (AGEP) is most commonly caused by antibiotics followed by calcium channel blockers. Clinically, AGEP closely mimics pustular psoriasis and also is similar to subcorneal pustular dermatosis and IgA pemphigus. 5 One case of AGEP due to terbinafine reported continual symptoms for approximately 4 weeks after terbinafine discontinuation.9 Our patient’s continual symptoms beyond the typical 15 days may be due to the long half-life of HCQ, which is approximately 40 to 50 days. Acute generalized exanthematous pustulosis: an overview of the clinical, immunological and diagnostic concepts published online June 14, 2010. Acute Generalized Exanthematous Pustulosis Due to Oral Use of Blue Dyes Osman Sener, sman Kose, zg r Kartal, Mukerrem Safali Korean J Intern Med. A diagnostic challenge: acute generalized exanthematous pustulosis or pustular psoriasis due to terbinafine: comment. S. Walsh, D. Creamer. A diagnostic challenge: acute generalized exanthematous pustulosis or pustular psoriasis due to terbinafine.

Five-year Retrospective Review Of Acute Generalized Exanthematous Pustulosis

A diagnostic challenge: acute generalized exanthematous pustulosis or pustular psoriasis due to terbinafine. Acute generalized exanthematous pustulosis (AGEP) is an uncommon pustular skin eruption that is usually induced by medications. Herein, we describe a patient who developed 2 episodes of AGEP, each temporally linked to the use of an ioversol-containing, noniodinated radiocontrast dye. However, no psoriasis history, a predominance of the eruption on intertriginous surfaces, and a history of recent exposure to drugs other than corticosteroids favor a diagnosis of AGEP over pustular psoriasis. Acute generalized exanthematous pustulosis (AGEP) is a rare complication associated with medications, particularly antibiotics. This case highlights a severe clinical spectrum of AGEP caused by antibiotics requiring a prompt change in medication and prudent monitoring of volume status and metabolic function. The diagnosis of AGEP begins with a careful history, noting the timing of eruptions and any associated medications, particularly those described in AGEP.